View Full Version : No able to use use minoxidil !

10-19-2009, 01:32 PM
Hello ! My age is 24. I used SSRI medications some 3 years ago which triggered hair loss. I got it dioganised and it was AGA.Since then I have tried many medications but the result was best with minoxidil 2%. I countinued to use it for about 9 months but all of a sudden it triggered sebbhoreic dermatitis on scalp:eek:. I stopped minoxidil immediately . As of now, the problem of sebborheic dermatitis has been treated succesfully but still some traces remain.My problem is off late i am finding trouble using 2% solution. I am experiencing severe scalp itch and now the results seem to be much bad than earlier. Is alcohol in the solution is causing the problem ? Currently I have norwood stage 2 type problem.I have been on finasteride since 1 year. Can i use minoxidil safely?

Limmer HTC
10-21-2009, 09:39 AM
It's probably the propylene glycol (alcohol) causing the irritation. Good news, you should be able to use the Rogaine Foam with no problems. Let us know and take care!!!

Dr. Glenn Charles
10-21-2009, 07:38 PM
I recommend discontinuing all Minoxidil until the scalp condition clears. Then try the Minoxidil 5% foam that contains no Propylene Glycol. If the scalp condition return then it may be triggered by another ingredients in the Minoxodil. If that is the case, then the Minoxidil is not a very good option for you. The Finasteride used by itself can also be effective.